NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

When using a metered-dose inhaler without a spacer, what should the patient do straight after inhaling the dose?

  1. ABreathe out hard through the mouthpiece
  2. BTake another dose at once without pausing
  3. CRinse the mouth before breathing in
  4. DHold their breath for about 10 seconds
2.基礎看護学むずかしい

On the sacrum there is a shallow open area with a pink wound bed and no slough. How is this pressure ulcer classified?

  1. ACategory 3
  2. BCategory 2
  3. CCategory 4
  4. DCategory 1
3.感染管理と患者の安全ふつう

A patient is on a ventilator. Which bed position helps to prevent ventilator-associated pneumonia?

  1. ATrendelenburg position
  2. BHead of the bed raised 30 to 45 degrees
  3. CHead of the bed raised about 10 degrees
  4. DLying completely flat
4.感染管理と患者の安全むずかしい

A patient takes medicines prescribed by several providers. Which advice best reduces the risk of medication errors at home?

  1. AKeep each provider’s medicines in separate bags
  2. BKeep one up-to-date list of all medicines and use one pharmacy where possible
  3. COnly tell each provider about the drugs they prescribed
  4. DStop taking any medicine that seems to repeat another one, without asking anyone
5.優先順位の決定と委任ふつう

A woman calls to say her husband suddenly has a drooping face and slurred speech. What should the nurse advise?

  1. ALet him lie down and see if it improves
  2. BDrive him to the hospital yourself after he has eaten dinner
  3. CCall emergency services now and note the time it started
  4. DBook an appointment with his doctor next week
6.優先順位の決定と委任むずかしい

During JumpSTART triage, a child is not breathing after the airway is opened but has a palpable pulse. What is the next step?

  1. AStart full CPR on the child and stay with them until more help arrives
  2. BTag the child green and return to them after the others
  3. CTag the child black at once and move on to the next victim
  4. DGive five rescue breaths; if breathing starts, tag the child red
7.臨床看護学ふつう

What happens in third-degree (complete) heart block?

  1. ANo impulses from the atria reach the ventricles, so they beat independently
  2. BEvery impulse reaches the ventricles, but each one is slightly delayed
  3. CThe atria beat chaotically with no P waves, and the ventricular rate is irregular
  4. DThe ventricles beat very fast and regularly
8.臨床看護学むずかしい

An arterial blood gas shows a low PaO2 with a low or normal PaCO2. How is this classified?

  1. AType 2 respiratory failure
  2. BNormal blood gas
  3. CType 1 respiratory failure
  4. DMetabolic acidosis
9.検査値と電解質ふつう

慢性腎臓病で、血清リン酸の高値には、通常、カルシウムのどのような変化を伴いますか?

  1. A血清カルシウムの上昇
  2. Bカルシウムは変化しない
  3. C血清カルシウムの低下
  4. Dカルシウムの変化はなく、血清カリウムだけが高い
10.検査値と電解質むずかしい

The nurse prepares a patient for a 2-hour oral glucose tolerance test tomorrow morning. Which statement shows a need for further teaching?

  1. A"I'll avoid smoking until the test is over"
  2. B"I can have a light breakfast before the test"
  3. C"I'll fast overnight but can drink plain water"
  4. D"I'll stay seated during the test if I can"
11.薬理学ふつう

When does oseltamivir give the most benefit in influenza?

  1. AOnly after symptoms have lasted at least one week
  2. BAt any time, as the timing makes no difference
  3. COnly after a bacterial pneumonia has developed
  4. DWhen started within 48 hours of the first symptoms
12.薬理学むずかしい

A woman has received a high-dose oxytocin infusion with large volumes of hypotonic fluid for many hours. She now has a headache, confusion and a low serum sodium. What is the most likely cause?

  1. AAn allergic reaction to oxytocin causing brain swelling
  2. BWater intoxication from the antidiuretic effect of oxytocin
  3. CNormal tiredness after a long labour
  4. DExcessive salt in the infusion fluid
13.内科外科看護:循環器と呼吸器ふつう

After an arterial blood gas sample is taken from the radial artery, what should the nurse do?

  1. AApply firm pressure to the site for several minutes
  2. BBend the wrist sharply upwards to stop the bleeding
  3. CLeave the site uncovered without pressure
  4. DMassage the site to help the bruising fade
14.内科外科看護:循環器と呼吸器むずかしい

A patient who has had a total laryngectomy becomes breathless and needs oxygen. How should it be given?

  1. AVia a non-rebreather mask over the mouth only
  2. BVia a standard face mask over the nose and mouth
  3. CVia a mask or humidified device over the neck stoma
  4. DVia nasal cannula at 2 L/min
15.内科外科看護:神経、内分泌、腎臓ふつう

A patient with myasthenia gravis wants to plan a busy day. Which advice fits the disease?

  1. AExercise to exhaustion so the muscles get stronger quickly
  2. BDo demanding tasks in the morning or when the drug works best
  3. CAvoid rest periods, because rest makes the weakness worse
  4. DDo the hardest tasks in the evening when muscles are warmed up
16.内科外科看護:神経、内分泌、腎臓むずかしい

A patient taking digoxin has a potassium of 2.9 mmol/L. Why is this especially dangerous?

  1. ADigoxin stops working when potassium is low
  2. BDigoxin raises the potassium to dangerous levels
  3. CLow potassium makes digoxin leave the body faster
  4. DLow potassium increases the risk of digoxin toxicity
17.内科外科看護:消化器、周術期、がんふつう

高リスクの患者で、腫瘍崩壊症候群の予防に役立つ対策はどれですか?

  1. Aカルシウムとリンの毎日の補充
  2. Bカリウム錠剤を併用した水分制限
  3. Cアロプリノールまたはラスブリカーゼを併用した静注による補液
  4. D化学療法中の、静注と経口のすべての水分の中止
18.内科外科看護:消化器、周術期、がんむずかしい

A patient's long-standing groin hernia has become tender, red and irreducible, and they are vomiting. What should the nurse do?

  1. APush the hernia firmly back in, then discharge home
  2. BApply a hot water bottle and give a laxative
  3. CKeep them nil by mouth and arrange urgent surgical review
  4. DAdvise the patient to wear a tight truss and rest
19.母性看護・産科看護ふつう

A breastfeeding mother asks how she will know her baby is getting enough milk. Which sign is reassuring by day 5 or 6?

  1. AAt least 6 wet nappies a day and yellow stools
  2. BThe baby sleeps for 8 hours without feeding
  3. CHer breasts never feel full
  4. DThe baby feeds for exactly 5 minutes each side
20.母性看護・産科看護むずかしい

A preterm infant receiving oxygen has saturations that are consistently 100%. What should the nurse do?

  1. AIncrease the oxygen to provide a safety margin
  2. BWean the oxygen to the target saturation range
  3. CLeave it unchanged because 100% is ideal
  4. DRemove the saturation probe to save the skin
21.小児看護ふつう

Which signs suggest meningitis in a young infant?

  1. ANeck stiffness and a positive Kernig's sign, as in older children and adults
  2. BA clear runny nose, a mild cough and normal feeding
  3. CA sunken fontanelle with heavy wet nappies
  4. DA bulging fontanelle, a high-pitched cry, poor feeding and irritability
22.小児看護むずかしい

ネフローゼ症候群の子どもが、高用量のコルチコステロイドを投与されています。家族への指導で最も重要なのはどれですか?

  1. A治療中に生ワクチンを接種する
  2. B浮腫が消えたら、ステロイドを急にやめる
  3. C発熱や感染のサインを速やかに報告する
  4. D高塩分の食事を勧める
23.精神看護ふつう

How does obsessive-compulsive personality disorder differ from obsessive-compulsive disorder?

  1. APeople with it always feel that their behaviour is senseless and unwanted
  2. BIt always involves repeated hand washing and checking rituals
  3. CIt starts suddenly in later life after a stressful event and goes away on its own within a few months
  4. DIt is a lasting pattern of perfectionism and control without true obsessions and compulsions
24.精神看護むずかしい

患者が 10 日前に抗うつ薬を開始しました。以前より活力が出てきたと言いますが、まだ絶望感があります。これに綿密なモニタリングが必要なのはなぜですか?

  1. Aセロトニン症候群のサインであるため
  2. B用量が少なすぎることを意味するので、ただちに抗うつ薬を中止して別の薬を始めるべきであるため
  3. C気分が改善する前に活力が戻ることがあり、自殺念慮を実行に移すリスクが高まるおそれがあるため
  4. D抗うつ薬が完全に効いたことを意味するため
25.看護の計算と単位換算ふつう
6 ft 6 in1 ft = 12 in1 in = 2.54 cmh = ? cm

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある患者の身長は 6 ft 6 in です。1 ft = 12 in と 1 in = 2.54 cm を使って、身長 h をセンチメートルで、cm の整数に丸めて求めてください。

6 ft 6 in1 ft = 12 in1 in = 2.54 cm
h = cm
26.看護の計算と単位換算むずかしい
1½ tsp · 3/日 · 14 d? × 50 mL1 tsp = 5 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 処方箋に、経口懸濁液 8時間ごと を 1½ tsp、14 日間と書かれています。懸濁液は 50 mL のボトルで供給されます。1 tsp = 5 mL を用いて、期間を完了するために供給しなければならないボトルは何本 N ですか(整数)。

1½ tsp8時間ごと14 日50 mL1 tsp = 5 mL
N =
27.投与量の計算ふつう
20%100 mLm = ? mg

20%(w/v)溶液 100 mL 中に薬剤は何ミリグラム m 含まれていますか?

20% w/v100 mL
m = mg
28.投与量の計算むずかしい
00.10.20.30.40.50.60.70.80.911 mL

処方は 2300 単位で、薬は 5000 単位/mL で供給されます。1 mL の注射器に用量を吸い上げます:何 mL V を投与しますか?

2300 units5000 units/mL
V = mL
29.点滴速度ふつう
500 mL10 gtt/mL4 h? gtt/min

10 滴/mL の輸液セットで 500 mL を 4 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。 最も近い整数に丸めてください。

500 mL4 h10 gtt/mL
R = gtt/min
30.点滴速度むずかしい
200 mg250 mL15 mL/h? mcg/min

200 mg を 250 mL に含む輸液が 15 mL/h で投与されています。患者は 1 分あたり何マイクログラム D を受け取りますか?

200 mg/250 mL15 mL/h
D = mcg/min
31.輸液と水分出納ふつう
摂取量排泄量12 時間勤務帯水300 mLジュース150 mLお茶240 mL氷片200 mL点滴静注125 mL/h × 12 h抗菌薬の点滴静注1 × 100 mL尿350 mL尿175 mL創部ドレーン120 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 12 時間勤務帯 1 回分の摂取量と排泄量を示しています。患者の体重は 95 kg です。平均尿量 U を mL/kg/h で求めてください。 小数第 2 位まで四捨五入してください。

95 kg12 h尿: 350 mL尿: 175 mL創部ドレーン: 120 mL
U = mL/kg/h
32.輸液と水分出納むずかしい
1000 mL400 mL 投与済み120 mL/h16:00t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL のバッグをポンプで 120 mL/h で投与しています。16:00 の時点で 400 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

1000 mL400 mL 投与済み120 mL/h
t = h
33.臨床アセスメントスコアふつう
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をモース転倒スケールで評価します:過去3か月以内の転倒歴: いいえ; 2つ以上の疾患: いいえ; 歩行補助具: 家具につかまる; 点滴治療または生理食塩水ロック: いいえ; 歩行: 弱い; 精神状態: 能力を過大評価する、または限界を忘れる。モース転倒スケールの合計 MFS を求めてください。

0–125
MFS =
34.臨床アセスメントスコアむずかしい
リスクなし軽度リスク中等度リスク高リスク非常に高リスク

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をブレーデンスケールで評価します:知覚の認知: 障害なし; 湿潤: たいてい湿っている; 活動性: 臥床; 可動性: かなり制限されている; 栄養状態: やや不足; 摩擦とずれ: 問題あり。区分は、19~23 がリスクなし、15~18 が軽度、13~14 が中等度、10~12 が高リスク、9以下が非常に高リスクです。リスクレベルをクリックしてください。

  1. 1リスクなし
  2. 2軽度リスク
  3. 3中等度リスク
  4. 4高リスク
  5. 5非常に高リスク

3溶液

1.基礎看護学

答え: D · Hold their breath for about 10 seconds

これが答えになる理由

The patient breathes out, seals the lips round the mouthpiece, presses as they start a slow deep breath in, then holds the breath for about 10 seconds or as long as is comfortable.

答え

D · Hold their breath for about 10 seconds
2.基礎看護学

答え: B · Category 2

これが答えになる理由

Category 2 (Stage 2 in the US NPIAP system) is partial-thickness skin loss, seen as a shallow open ulcer with a pink-red bed or as a blister. Category 1 is intact skin; categories 3 and 4 are full thickness.

答え

B · Category 2
3.感染管理と患者の安全

答え: B · Head of the bed raised 30 to 45 degrees

これが答えになる理由

Raising the head of the bed to 30–45 degrees reduces aspiration of oral and gastric secretions into the lungs. It is part of the usual ventilator care bundle, unless contraindicated.

答え

B · Head of the bed raised 30 to 45 degrees
4.感染管理と患者の安全

答え: B · Keep one up-to-date list of all medicines and use one pharmacy where possible

これが答えになる理由

A single complete medication list and one pharmacy allow interactions and duplicates to be detected. The list, including over-the-counter drugs and supplements, is shown at every visit.

答え

B · Keep one up-to-date list of all medicines and use one pharmacy where possible
5.優先順位の決定と委任

答え: C · Call emergency services now and note the time it started

これが答えになる理由

Stroke is time-critical. Emergency services can begin assessment on the way and take the patient to a stroke center; the time of onset guides treatment.

答え

C · Call emergency services now and note the time it started
6.優先順位の決定と委任

答え: D · Give five rescue breaths; if breathing starts, tag the child red

これが答えになる理由

In JumpSTART, an apneic child with a pulse gets five rescue breaths, because the cause is often respiratory. If breathing starts the child is immediate (red); if not, the child is expectant.

答え

D · Give five rescue breaths; if breathing starts, tag the child red
7.臨床看護学

答え: A · No impulses from the atria reach the ventricles, so they beat independently

これが答えになる理由

In complete heart block the atria and ventricles are dissociated, and a slow escape rhythm drives the ventricles. Patients may be dizzy or collapse and often need pacing.

答え

A · No impulses from the atria reach the ventricles, so they beat independently
8.臨床看護学

答え: C · Type 1 respiratory failure

これが答えになる理由

Type 1 respiratory failure is hypoxaemia without hypercapnia, as in pneumonia or pulmonary embolism. Type 2 includes a raised PaCO2 from inadequate ventilation, as in COPD exacerbations.

答え

C · Type 1 respiratory failure
9.検査値と電解質

答え: C · 血清カルシウムの低下

これが答えになる理由

機能が低下した腎臓がリン酸を保持すると、リン酸がカルシウムと結合し、ビタミン D の活性化が低下するため、血清カルシウムは低下しがちです。これが二次性副甲状腺機能亢進症と骨疾患の原因になります。確認に用いた資料: Hypocalcemia (StatPearls) · StatPearls (NCBI Bookshelf) (2026); Phosphate in Blood · MedlinePlus (NIH) (2023)

答え

C · 血清カルシウムの低下
10.検査値と電解質

答え: B · "I can have a light breakfast before the test"

これが答えになる理由

The OGTT is done after an overnight fast of at least 8 hours; water is allowed. Eating before the test makes the results invalid. Patients rest during the test and avoid smoking, which can affect glucose.確認に用いた資料: Blood Glucose Test · MedlinePlus (NIH) (2024); Glucose tolerance test - non-pregnant · MedlinePlus (NIH) (2025)

答え

B · "I can have a light breakfast before the test"
11.薬理学

答え: D · When started within 48 hours of the first symptoms

これが答えになる理由

Neuraminidase inhibitors work best early, while the virus is multiplying. Started within 48 hours, they shorten illness; in high-risk or hospitalised patients they may still be given later.

答え

D · When started within 48 hours of the first symptoms
12.薬理学

答え: B · Water intoxication from the antidiuretic effect of oxytocin

これが答えになる理由

Oxytocin has antidiuretic activity at high doses. With large volumes of fluid this can cause water retention and dilutional hyponatraemia, so fluid balance and sodium are monitored.

答え

B · Water intoxication from the antidiuretic effect of oxytocin
13.内科外科看護:循環器と呼吸器

答え: A · Apply firm pressure to the site for several minutes

これが答えになる理由

Firm pressure for at least about 5 minutes (longer in patients on anticoagulants or with clotting problems) prevents a haematoma. The hand is checked for colour and circulation. The sample is processed promptly.

答え

A · Apply firm pressure to the site for several minutes
14.内科外科看護:循環器と呼吸器

答え: C · Via a mask or humidified device over the neck stoma

これが答えになる理由

A total laryngectomy separates the trachea from the upper airway, so the patient breathes only through the neck stoma. Oxygen and any rescue breaths must be given via the stoma. These patients are "neck breathers" and often carry an alert card.

答え

C · Via a mask or humidified device over the neck stoma
15.内科外科看護:神経、内分泌、腎臓

答え: B · Do demanding tasks in the morning or when the drug works best

これが答えになる理由

In myasthenia gravis, muscles tire with use and recover with rest, so weakness is often worse later in the day. Planning demanding tasks for times of peak strength and building in rest helps.

答え

B · Do demanding tasks in the morning or when the drug works best
16.内科外科看護:神経、内分泌、腎臓

答え: D · Low potassium increases the risk of digoxin toxicity

これが答えになる理由

Digoxin binds to the sodium–potassium pump, and low potassium increases this binding. Hypokalaemia therefore raises the risk of toxicity and arrhythmias, even with a normal digoxin level. The potassium is corrected and the patient monitored.

答え

D · Low potassium increases the risk of digoxin toxicity
17.内科外科看護:消化器、周術期、がん

答え: C · アロプリノールまたはラスブリカーゼを併用した静注による補液

これが答えになる理由

予防には、高い尿量を保つための積極的な補液、アロプリノール(尿酸の産生を減らす)またはラスブリカーゼ(尿酸を分解する)、そして電解質、腎機能、尿量の綿密なモニタリングが含まれます。

答え

C · アロプリノールまたはラスブリカーゼを併用した静注による補液
18.内科外科看護:消化器、周術期、がん

答え: C · Keep them nil by mouth and arrange urgent surgical review

これが答えになる理由

A tender, red, irreducible hernia with vomiting suggests strangulation and bowel obstruction. It needs emergency surgery; the nurse keeps the patient nil by mouth, gives analgesia, and starts IV access and fluids as prescribed.

答え

C · Keep them nil by mouth and arrange urgent surgical review
19.母性看護・産科看護

答え: A · At least 6 wet nappies a day and yellow stools

これが答えになる理由

Signs of adequate intake include 6 or more wet nappies and several yellow stools a day by day 5 or 6, steady weight gain and a content baby after feeds. Most babies regain birth weight by about 2 weeks.

答え

A · At least 6 wet nappies a day and yellow stools
20.母性看護・産科看護

答え: B · Wean the oxygen to the target saturation range

これが答えになる理由

Hyperoxia increases the risk of retinopathy of prematurity and lung injury. Oxygen is titrated to the prescribed target saturation range rather than to 100%.

答え

B · Wean the oxygen to the target saturation range
21.小児看護

答え: D · A bulging fontanelle, a high-pitched cry, poor feeding and irritability

これが答えになる理由

Young infants with meningitis may have non-specific signs: fever or low temperature, poor feeding, lethargy or irritability, a high-pitched cry and a bulging fontanelle. Neck stiffness is often absent at this age.

答え

D · A bulging fontanelle, a high-pitched cry, poor feeding and irritability
22.小児看護

答え: C · 発熱や感染のサインを速やかに報告する

これが答えになる理由

ステロイドを使用しているネフローゼ症候群の子どもは、腹膜炎や蜂窩織炎などの重篤な感染症にかかりやすいです。ステロイドは急にやめず漸減し、生ワクチンは高用量の治療中は延期します。

答え

C · 発熱や感染のサインを速やかに報告する
23.精神看護

答え: D · It is a lasting pattern of perfectionism and control without true obsessions and compulsions

これが答えになる理由

In OCPD, rigid perfectionism, orderliness and control are part of the personality and usually feel right to the person. In OCD, the person has intrusive obsessions and compulsions that they usually find distressing.

答え

D · It is a lasting pattern of perfectionism and control without true obsessions and compulsions
24.精神看護

答え: C · 気分が改善する前に活力が戻ることがあり、自殺念慮を実行に移すリスクが高まるおそれがあるため

これが答えになる理由

治療の初期には、抑うつ気分より先に活力と意欲が改善することがあります。絶望感が続く患者に、自殺念慮を実行するだけの活力が生まれるおそれがあるため、リスクを綿密に再評価します。

答え

C · 気分が改善する前に活力が戻ることがあり、自殺念慮を実行に移すリスクが高まるおそれがあるため
25.看護の計算と単位換算

答え: h = 198 cm

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

インチでの身長

6·12 + 6 = 78 in

インチからセンチメートルへ

h = 78·2.54 = 198.1 ≈ 198 cm

答え

h = 198 cm
26.看護の計算と単位換算

答え: N = 7

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

合計容量

7.5 mL × 3 × 14 = 315 mL

ボトル

315/50 = 6.3 → N = 7

答え

N = 7
27.投与量の計算

答え: m = 20000 mg

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

濃度

20% = 20 g/100 mL = 200 mg/mL

薬剤の質量

m = 200·100 = 20000 mg

答え

m = 20000 mg
28.投与量の計算

答え: V = 0.46 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

体積

V = 2300/5000 = 0.46 mL

注射器で

この 1 mL の注射器では、小さい目盛り 1 本が 0.01 mL です。

答え

V = 0.46 mL
29.点滴速度

答え: R = 21 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

4·60 = 240 min

滴下速度

R = 500·10/240 = 20.83 ≈ 21 gtt/min

答え

R = 21 gtt/min

ベッドサイドでは最も近い整数の滴数に丸めます:21 滴/分。

30.点滴速度

答え: D = 200 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

濃度

200000 mcg/250 mL = 800 mcg/mL

1 時間あたりの投与量

15·800 = 12000 mcg/h

1 分あたりの用量

D = 12000/60 = 200 mcg/min

答え

D = 200 mcg/min
31.輸液と水分出納

答え: U = 0.46 mL/kg/h

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総尿量

350 + 175 = 525 mL

体重 1 kg・1 時間あたり

U = 525/(95·12) = 0.4605 ≈ 0.46 mL/kg/h

答え

U = 0.46 mL/kg/h
32.輸液と水分出納

答え: t = 5 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

1000 − 400 = 600 mL

時間

t = 600/120 = 5 h

答え

t = 5 h

これは約 5 h 00 min なので、バッグは 21:00 ごろに空になります。

33.臨床アセスメントスコア

答え: MFS = 55

モース転倒スケール:6つの項目からなります。転倒歴:なし 0、あり 25。2つ以上の疾患:なし 0、あり 15。歩行補助具:なし・ベッド上安静・看護師の介助 0、松葉杖・杖・歩行器 15、家具につかまる 30。点滴治療または生理食塩水ロック:なし 0、あり 20。歩行:正常・ベッド上安静・車椅子 0、弱い 10、障害あり 20。精神状態:自分の限界を理解している 0、能力を過大評価する・限界を忘れる 15。合計は0~125です。リスクのカットオフ値は病院によって異なります。一般的な区分は、0~24が低リスク、25~44が中等度リスク、45以上が高リスクです。

各項目を採点する

過去3か月以内の転倒歴: いいえ → 0
2つ以上の疾患: いいえ → 0
歩行補助具: 家具につかまる → 30
点滴治療または生理食塩水ロック: いいえ → 0
歩行: 弱い → 10
精神状態: 能力を過大評価する、または限界を忘れる → 15

足す

モース転倒スケールの合計 = 0 + 0 + 30 + 0 + 10 + 15 = 55

答え

MFS = 55
34.臨床アセスメントスコア

答え: 高リスク

ブレーデンスケール:圧迫創傷(褥瘡)のリスクを評価する6つの下位尺度です。知覚の認知、湿潤、活動性、可動性、栄養状態は、最も悪いレベル(1)から問題なし(4)まで1~4点で採点し、摩擦とずれは1~3点です。合計は6~23で、点数が低いほどリスクが高くなります。一般的な区分:19~23はリスクなし、15~18は軽度リスク、13~14は中等度リスク、10~12は高リスク、9以下は非常に高リスクです。

各下位尺度を採点する

知覚の認知: 障害なし → 4
湿潤: たいてい湿っている → 2
活動性: 臥床 → 1
可動性: かなり制限されている → 2
栄養状態: やや不足 → 2
摩擦とずれ: 問題あり → 1

足す

ブレーデンスケールの合計 = 4 + 2 + 1 + 2 + 2 + 1 = 12

リスクレベル

12 → 高リスク

答え

高リスク

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions